Dzyadyk's Technique for Ordinary Differential Equations Using Hermitian Interpolating Polynomials
dc.contributor.author | Rizk, M.M. | |
dc.date.accessioned | 2020-10-26T16:41:45Z | |
dc.date.available | 2020-10-26T16:41:45Z | |
dc.date.issued | 2001 | |
dc.description.abstract | For the case of Hermitian interpolation, we consider the approximation-iterative method introduced by Dzyadyk. We construct a practical algorithm. | uk_UA |
dc.description.abstract | Розглянуто апроксимаційно-ітеративний метод В. К. Дзядика у випадку ермітової інтерполяції. Побудовано практичний алгоритм. | uk_UA |
dc.identifier.citation | Dzyadyk's Technique for Ordinary Differential Equations Using Hermitian Interpolating Polynomials / М.М. Rizk // Український математичний журнал. — 2001. — Т. 53, № 4. — С. 501-512. — Бібліогр.: 7 назв. — англ. | uk_UA |
dc.identifier.issn | 1027-3190 | |
dc.identifier.udc | 517.53 | |
dc.identifier.uri | https://nasplib.isofts.kiev.ua/handle/123456789/172188 | |
dc.language.iso | en | uk_UA |
dc.publisher | Інститут математики НАН України | uk_UA |
dc.relation.ispartof | Український математичний журнал | |
dc.status | published earlier | uk_UA |
dc.subject | Статті | uk_UA |
dc.title | Dzyadyk's Technique for Ordinary Differential Equations Using Hermitian Interpolating Polynomials | uk_UA |
dc.title.alternative | Метод Дзядика розв'язування звичайних диференціальних рівнянь з використанням інтерполяційних поліномів Ерміта | uk_UA |
dc.type | Article | uk_UA |
Файли
Оригінальний контейнер
1 - 1 з 1
Контейнер ліцензії
1 - 1 з 1
Завантаження...
- Назва:
- license.txt
- Розмір:
- 817 B
- Формат:
- Item-specific license agreed upon to submission
- Опис: